# SDR CALA2013081490439

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 41,479 hours, 17,005 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 242
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MELTED PLASTIC ELECTRICAL ODOR IN FWD GALLEY.  REPLACED COFFEEMAKER. NO FURTHER ODOR OR ELECTRICAL SMELL IN FWD GALLEY.
